| Model Number |
0682400550 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom electrical rotational brakes disengaged when a cauterizer device was being used during a procedure.There was patient involvement due to the issue occurring during a procedure but there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.Our stryker field service technician (sfst) has not been granted access to the or due to covid access protocols.Once our fst is allowed access we will perform the investigation.Although we couldn¿t confirm the root cause we suspect the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.Once our sfst is granted access to the operating room we will install the current revision of mfr board and confirm that the boom is operational.Once additional information is obtained around this event, a supplemental will be filed.
Event or Problem Description
It was reported boom drifts in operating room 3 when olympus equipment used for cauterizing.There were no reported injuries or adverse consequences.
Additional Manufacturer Narrative
[supplemental 001] it was reported that an equipment boom electrical rotational brakes disengaged when a cauterizer device was being used during a procedure.There was patient involvement due to the issue occurring during a procedure but there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.The equipment boom was manufactured before 22apr2020 and has the older style mfr board.Once our sfst was on-site he was able to confirm that the equipment boom had the older style mfr capacitive board.Although we couldn¿t confirm the root cause we suspect the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.Once our sfst was granted access to the operating room we installed the current released mfr board and confirmed that the boom was operational.If any further information is obtained around this event, a supplemental will be filed.
Event or Problem Description
It was reported boom drifts in or 3 when olympus equipment used for cauterizing.There were no reported injuries or adverse consequences.